Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 7, NWS Topeka, KS

March 28, 2019Osage County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 28, 2019, 2:21 PM CDT for Osage County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2019, 2:21 PM CDT (19:21 UTC)
Expired
Mar 28, 2019, 3:00 PM CDT
In force
39 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Osage County, KS

The radar

The Topeka radar (KTWX), 66 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 2:35 PM CDTHAIL 0.7Lyndon, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 7.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

518 
WUUS53 KTOP 281921
SVRTOP
KSC139-282000-
/O.NEW.KTOP.SV.W.0007.190328T1921Z-190328T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
221 PM CDT THU MAR 28 2019

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Central Osage County in east central Kansas...

* Until 300 PM CDT.

* At 221 PM CDT, a severe thunderstorm was located 5 miles southwest
  of Osage City, moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Osage City, Lyndon, Quenemo and Pomona Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3869 9551 3854 9551 3851 9588 3860 9595
      3878 9550 3870 9550
TIME...MOT...LOC 1921Z 252DEG 27KT 3857 9588 

HAIL...1.00IN
WIND...<50MPH
 
$$

Baerg
4 follow-up statements
811 
WWUS53 KTOP 281928
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
228 PM CDT THU MAR 28 2019

KSC139-282000-
/O.CON.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/
Osage-
228 PM CDT THU MAR 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHERN OSAGE COUNTY...

At 228 PM CDT, a severe thunderstorm was located 4 miles south of
Osage City, moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Osage City, Lyndon, Quenemo and Pomona Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3869 9551 3854 9551 3851 9583 3861 9588
      3878 9550 3870 9550
TIME...MOT...LOC 1928Z 256DEG 26KT 3857 9581 

HAIL...1.00IN
WIND...<50MPH
 
$$

Baerg
459 
WWUS53 KTOP 281933
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
233 PM CDT THU MAR 28 2019

KSC139-282000-
/O.CON.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/
Osage-
233 PM CDT THU MAR 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN OSAGE COUNTY...

At 233 PM CDT, a severe thunderstorm was located near Lyndon, moving
east at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Lyndon, Quenemo and Pomona Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3869 9551 3854 9551 3853 9578 3861 9581
      3874 9550 3870 9550
TIME...MOT...LOC 1933Z 257DEG 33KT 3858 9571 

HAIL...1.00IN
WIND...<50MPH
 
$$

Baerg
642 
WWUS53 KTOP 281939
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
239 PM CDT THU MAR 28 2019

KSC139-282000-
/O.CON.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/
Osage-
239 PM CDT THU MAR 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN OSAGE COUNTY...

At 239 PM CDT, a severe thunderstorm was located near Lyndon, moving
east at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Lyndon, Quenemo and Pomona Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3869 9551 3854 9551 3853 9578 3864 9574
TIME...MOT...LOC 1939Z 257DEG 33KT 3860 9564 

HAIL...1.00IN
WIND...<50MPH
 
$$

Baerg
587 
WWUS53 KTOP 281957
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
257 PM CDT THU MAR 28 2019

KSC139-282007-
/O.EXP.KTOP.SV.W.0007.000000T0000Z-190328T2000Z/
Osage-
257 PM CDT THU MAR 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY WILL
EXPIRE AT 300 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3869 9551 3854 9551 3853 9578 3864 9574
TIME...MOT...LOC 1957Z 252DEG 27KT 3864 9550 

$$

Baerg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 12:42 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 28, 12:42 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1242 PM CDT Thu Mar 28 2019

...Update to aviation forecast discussion...

.SHORT TERM...(Today through Friday)
Issued at 327 AM CDT Thu Mar 28 2019

Broad, low amplitude mid level ridge is observed over the central
plains this morning. Several weak embedded vorticity maxima are
present within the mean flow with the most prominent entering
western Kansas at the current hour. A 50 kt low level jet ahead of
the sfc trough in southeast Colorado continues to stream warm, moist
air into the area as temps have remained mild in the upper 50s.
Dewpoints in the 50s are beginning to enter portions of central
Kansas, rising to the middle 50s later today.

With the weak subtle lift aloft and meager lapse rates in the
region, short term guidance is having much difficulty discerning how
precip and subsequent sfc boundary evolves. Overall consensus based
on current obs and trends is for showers and thunderstorms to
develop along and just north of the sfc front coinciding with the
incoming upper wave across far northern Kansas. As convection moves
into a more favorable environment in our CWA, expect coverage to
expand however remain mostly confined to areas along and north of
Interstate 70 through the afternoon. Forecast soundings,
particularly the RAP depict decent MUCAPE values up to 1500 J/KG and
effective shear around 40 kts. This environment may support isolated
rotating updrafts capable of producing hail and gusty winds during
this period. Resulting cold pools from the convection pushes the
boundary southward by the evening hours with most guidance depicting
another subtle shortwave trough providing adequate lift for showers
and thunderstorms during the evening hours. Effective shear remains
marginal while MUCAPE is up to 1000 J/KG. Overall, not seeing a
strong signal for any organized severe convection, however still
could not rule out small hail and gusty winds overnight. Locally
heavy rainfall is most likely with the intense updrafts. A quick
inch to 1.5 inches of rainfall cannot be ruled out through Friday
morning across far northeast Kansas.

In terms of temps today, highs were adjusted to account for better
precip chances north of Interstate 70. Also increased mixing of the
boundary layer up to 825 mb south of the interstate raised highs to
the lower 70s. Near the Nebraska border, highs in the low 60s will
be common.

On Friday, main upper trough off the California coastline elongates
as it stretches towards the four corners region. While scattered
showers are likely to linger through the day, consensus guidance has
shifted the frontal boundary further south towards southeast Kansas
in the afternoon and evening. Not only does it impact precip
chances, but also adjustments to cool highs Friday from the low
40s in north central areas to the 50s elsewhere. Additional
thunderstorm development will once again be possible near and
north of this boundary impacting far east central areas of the
CWA. The environment is characterized by bulk shear from 0-6 km at
50 kts while MUCAPE values are up to 1500 J/KG. There is a decent
possibility for a few stronger updrafts producing small hail and
gusty winds in the aforementioned areas. Overall rainfall totals
for the period were adjusted down slightly, ranging from half of
an inch in central Kansas to 1.50 inches towards far eastern
Kansas. Locally higher amounts to 2 inches or more is certainly
possible.

.LONG TERM...(Saturday through Wednesday)
Issued at 327 AM CDT Thu Mar 28 2019

Into Saturday, precipitation will possibly linger into the first
half of the day with the mid to upper trough slow to advance through
the area.  Split flow should be set up over the area into the first
half of the upcoming week as high pressure at the surface expands
over the region.

Considering this is the likely scenario, only expect any lingering
precipitation on Saturday morning to remain light with a relatively
shallow saturated layer per sounding profiles amongst nearly all
solutions.  Low to mid level frontogenetical response should
continue to weaken as the cold front pushes well southeast of the
area into the later morning and afternoon hours Saturday. Thermal
profiles suggest that snow should be hard to come by.  But, due to
some temperatures around freezing at the surface and just cold
enough aloft to possibly activate some ice crystal nuclei then there
could be just enough support for a light rain / snow mix for a brief
period of time. CAA will be dominate through area with a brisk north
wind making for a windy day as the pressure gradient is slow to
relax until the evening hours as the modified cP airmass expands
into the area. High temperatures on Saturday should still see 40s
overall with H85 temps around the negative 5C range.

Dry conditions with temperatures warming back into the 50s and 60s
should be common again across the area with heights rises over the
area and any anticipated minor shortwaves passing south of the area
focused over the southern Plains mainly.

Into the latter portion of the week, the next more significant
Pacific trough works into the area with a slightly negative tilt
could bring back chances for showers and storms.  Moisture quality
questions remain for this period, so how much or if severe weather
is present will look to subsequent model runs to get a better
indication.  All indications are spring temperatures should remain
in the forecast.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1237 PM CDT Thu Mar 28 2019

An area of rain and thunderstorms over the KTOP and KFOE terminals
will shift east after 19Z. There may be a break in the rainfall
until later this afternoon. A weak front has moves southeast
across KMHK and stratus ceilings have dropped to 1500 feet. Later
this afternoon the weak front will pass through KTOP and KFOE and
drop stratus ceilings to MVFR. Expect light rain with a few
thunderstorms in or near the terminals this evening. Stratus
ceilings will continue to drop to IFR criteria by late this
evening at all the terminals and will remain so through 14Z FRI.
After 14Z the stratus ceilings may rise to low MVFR criteria.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Prieto
LONG TERM...Drake
AVIATION...Gargan
Hazardous weather outlook, Mar 28, 3:41 AM CDT, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
341 AM CDT Thu Mar 28 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-290845-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
341 AM CDT Thu Mar 28 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are possible later this morning and
afternoon with the best chances being along and north of
Interstate 70. A few storms may be strong with hail, gusty winds,
and locally heavy rainfall being the main hazards.

As the frontal boundary pushes southward, additional
thunderstorms are possible this evening and overnight for the
entire outlook area. Chances for severe weather are low with main
hazard being locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional thunderstorms are possible through Friday afternoon. A
few storms may be strong with hail and gusty winds, especially
south of Interstate 70. Locally heavy rainfall remains possible
with rainfall totals from three quarters of an inch to 1.50 inches
of rainfall possible through Friday evening across east central
Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, Mar 28, 10:32 AM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Topeka KS
1032 AM CDT THU MAR 28 2019

KSZ008-009-281600-
Republic-Washington-
1032 AM CDT THU MAR 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 1100 AM CDT...

At 1032 AM CDT, Doppler radar was tracking a strong thunderstorm over
Narka, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Haddam around 1045 AM CDT.
  Hollenberg around 1100 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4000 9698 3979 9699 3988 9753 4000 9752
TIME...MOT...LOC 1532Z 271DEG 30KT 3998 9743

Skow
Special weather statement, Mar 28, 11:02 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Topeka KS
1102 AM CDT THU MAR 28 2019

KSZ036>038-281630-
Wabaunsee-Geary-Morris-
1102 AM CDT THU MAR 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GEARY...CENTRAL
MORRIS AND SOUTHWESTERN WABAUNSEE COUNTIES UNTIL 1130 AM CDT...

At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Wilsey, moving northeast at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
White City, Alta Vista, Dwight, Wilsey, Parkerville and Council Grove
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3860 9679 3868 9687 3897 9653 3875 9633
TIME...MOT...LOC 1601Z 234DEG 27KT 3868 9677

Skow
Special weather statement, Mar 28, 11:09 AM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
1109 AM CDT THU MAR 28 2019

KSZ009-010-281645-
Washington-Marshall-
1109 AM CDT THU MAR 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WASHINGTON AND
NORTHERN MARSHALL COUNTIES UNTIL 1145 AM CDT...

At 1108 AM CDT, Doppler radar was tracking a strong thunderstorm over
Barnes, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Blue Rapids around 1120 AM CDT.
  Marysville around 1130 AM CDT.
  Oketo around 1135 AM CDT.
  Beattie around 1145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3980 9631 3962 9687 3974 9699 4000 9654
      4000 9651
TIME...MOT...LOC 1608Z 237DEG 37KT 3971 9684

Skow
Special weather statement, Mar 28, 11:30 AM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Topeka KS
1130 AM CDT THU MAR 28 2019

KSZ037-038-054-281700-
Wabaunsee-Lyon-Morris-
1130 AM CDT THU MAR 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRIS...
SOUTHWESTERN WABAUNSEE AND NORTHERN LYON COUNTIES UNTIL NOON CDT...

At 1129 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Alta Vista to near Americus.
Movement was east at 30 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Council Grove, Alma, Americus, Alta Vista, Allen, Admire, Bushong,
Dunlap, Council Grove Lake and Volland.

This includes Kansas Turnpike between mile markers 138 and 149.

LAT...LON 3876 9665 3903 9630 3861 9595 3860 9595
      3848 9630
TIME...MOT...LOC 1629Z 254DEG 26KT 3880 9652 3853 9624

Skow
Special weather statement, Mar 28, 12:41 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Topeka KS
1241 PM CDT THU MAR 28 2019

KSZ038-039-281815-
Wabaunsee-Shawnee-
1241 PM CDT THU MAR 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHAWNEE AND NORTHEASTERN
WABAUNSEE COUNTIES UNTIL 115 PM CDT...

At 1241 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of McFarland, moving east at 35 mph.

Dime size hail will be possible with this storm.

This strong thunderstorm will be near...
  Paxico around 1245 PM CDT.
  Keene around 1255 PM CDT.
  Dover and Maple Hill around 100 PM CDT.
  Willard around 105 PM CDT.
  Rossville around 110 PM CDT.

This includes Interstate 70 between mile markers 333 and 350.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3894 9585 3890 9624 3902 9629 3920 9588
TIME...MOT...LOC 1741Z 248DEG 32KT 3898 9619

Skow
Special weather statement, Mar 28, 2:15 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Topeka KS
215 PM CDT THU MAR 28 2019

KSZ054-055-282000-
Lyon-Osage-
215 PM CDT THU MAR 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND EAST CENTRAL
LYON COUNTIES UNTIL 300 PM CDT...

At 215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Reading, moving east at 35 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Osage City, Overbrook, Lyndon, Quenemo, Melvern, Reading and Pomona
Lake.

LAT...LON 3869 9551 3852 9551 3849 9598 3862 9602
      3880 9550 3870 9550
TIME...MOT...LOC 1915Z 252DEG 32KT 3856 9592

Baerg

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:43 AM CDTSpecial Weather StatementTOPOttawa32 min
Mar 28, 7:59 AM CDTSevere Thunderstorm WarningTOPOttawa31 min
Mar 28, 8:22 AM CDTSpecial Weather StatementTOPDickinson23 min
Mar 28, 8:32 AM CDTSpecial Weather StatementTOPClay28 min
Mar 28, 8:49 AM CDTSpecial Weather StatementTOPDickinson41 min
Mar 28, 9:02 AM CDTSevere Thunderstorm WarningTOPDickinson, Morris28 min
Mar 28, 9:28 AM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris47 min
Mar 28, 9:40 AM CDTSevere Thunderstorm WarningTOPRepublic50 min
Mar 28, 9:51 AM CDTSpecial Weather StatementTOPLyon24 min
Mar 28, 10:01 AM CDTAreal Flood AdvisoryTOPDickinson, Geary, Morris3 hr
Mar 28, 10:07 AM CDTSpecial Weather StatementTOPRepublic23 min
Mar 28, 10:15 AM CDTSpecial Weather StatementTOPMorris30 min
Mar 28, 10:18 AM CDTSpecial Weather StatementTOPLyon27 min
Mar 28, 10:32 AM CDTSpecial Weather StatementTOPWashington28 min
Mar 28, 10:46 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington18 min
Mar 28, 11:02 AM CDTSpecial Weather StatementTOPMorris28 min
Mar 28, 11:09 AM CDTSpecial Weather StatementTOPMarshall36 min
Mar 28, 11:30 AM CDTSpecial Weather StatementTOPWabaunsee30 min
Mar 28, 12:10 PM CDTAreal Flood AdvisoryTOPRepublic, Washington3 hr
Mar 28, 12:41 PM CDTSpecial Weather StatementTOPWabaunsee34 min
Mar 28, 2:15 PM CDTSpecial Weather StatementTOPOsage45 min
Mar 28, 2:42 PM CDTSpecial Weather StatementTOPFranklin48 min
Mar 28, 3:08 PM CDTSpecial Weather StatementTOPFranklin37 min
Mar 28, 3:34 PM CDTSpecial Weather StatementTOPPottawatomie41 min
Mar 28, 3:56 PM CDTSpecial Weather StatementTOPJackson64 min
Mar 28, 4:14 PM CDTSpecial Weather StatementTOPPottawatomie31 min
Mar 28, 5:32 PM CDTSpecial Weather StatementTOPDouglas43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.